Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 20, NWS Memphis, TN

April 13, 2019Pontotoc County, Union County, Mississippi

NWS Memphis, TN issued this tornado warning at Apr 13, 2019, 10:21 PM CDT for Pontotoc County, Union County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2019, 10:21 PM CDT (03:21 UTC)
Expired
Apr 13, 2019, 11:00 PM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Pontotoc County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 7:11 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 3.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 834 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
834 m²/s²
0-3 km storm-relative helicity
669 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

165 
WFUS54 KMEG 140321
TORMEG
MSC115-145-140400-
/O.NEW.KMEG.TO.W.0020.190414T0321Z-190414T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1021 PM CDT Sat Apr 13 2019

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Eastern Pontotoc County in northeastern Mississippi...
  Central Union County in northeastern Mississippi...

* Until 1100 PM CDT.
    
* At 1020 PM CDT, doppler radar indicated a severe thunderstorm
  producing a tornado was located over Pontotoc, moving north at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  New Albany, Pontotoc, Trace State Park, Ecru, Keownville, New
  Harmony, Troy, Furrs, Sherman, Algoma, Blue Springs, Shari, Graham,
  Endville, Cherry Creek, Branyan, Chiwapa, Ellistown, Pumpkin Center
  and Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3459 8907 3459 8875 3450 8878 3449 8879
      3446 8879 3439 8881 3439 8882 3435 8882
      3413 8889 3413 8905
TIME...MOT...LOC 0320Z 185DEG 38KT 3423 8897 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
3 follow-up statements
337 
WWUS54 KMEG 140332
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1032 PM CDT Sat Apr 13 2019

MSC115-145-140400-
/O.CON.KMEG.TO.W.0020.000000T0000Z-190414T0400Z/
Pontotoc MS-Union MS-
1032 PM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EASTERN
PONTOTOC AND CENTRAL UNION COUNTIES...

At 1031 PM CDT, doppler radar indicated a severe squall line
producing both tornadoes and extensive straight line wind damage was
located near Trace State Park, moving north at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Albany, Pontotoc, Trace State Park, Ecru, Keownville, New
Harmony, Troy, Furrs, Sherman, Algoma, Blue Springs, Shari, Graham,
Endville, Cherry Creek, Branyan, Chiwapa, Ellistown, Pumpkin Center
and Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3459 8907 3459 8875 3450 8878 3449 8879
      3446 8879 3439 8881 3439 8882 3435 8882
      3413 8889 3413 8905
TIME...MOT...LOC 0331Z 186DEG 28KT 3429 8895 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
403 
WWUS54 KMEG 140342
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1042 PM CDT Sat Apr 13 2019

MSC115-140351-
/O.CAN.KMEG.TO.W.0020.000000T0000Z-190414T0400Z/
Pontotoc MS-
1042 PM CDT Sat Apr 13 2019

...THE TORNADO WARNING FOR EASTERN PONTOTOC COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Mississippi.

LAT...LON 3450 8878 3449 8879 3446 8879 3439 8881
      3439 8882 3436 8885 3436 8893 3438 8893
      3438 8901 3439 8906 3459 8907 3459 8875
TIME...MOT...LOC 0341Z 200DEG 28KT 3446 8894 

$$

MSC145-140400-
/O.CON.KMEG.TO.W.0020.000000T0000Z-190414T0400Z/
Union MS-
1042 PM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
UNION COUNTY...

At 1041 PM CDT, doppler radar indicated a severe squall line
producing both tornadoes and extensive straight line wind damage was
located near New Harmony, or near New Albany, moving north at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Albany, Keownville, New Harmony, Sherman, Blue Springs, Shari,
Union Hill, Graham, Martintown, Wallerville, Branyan, Ellistown,
Concord, Alpine, Ingomar, Pumpkin Center, Molino, Baker, Reese and
Fairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3450 8878 3449 8879 3446 8879 3439 8881
      3439 8882 3436 8885 3436 8893 3438 8893
      3438 8901 3439 8906 3459 8907 3459 8875
TIME...MOT...LOC 0341Z 200DEG 28KT 3446 8894 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
428 
WWUS54 KMEG 140351
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1051 PM CDT Sat Apr 13 2019

MSC145-140401-
/O.EXP.KMEG.TO.W.0020.000000T0000Z-190414T0400Z/
Union MS-
1051 PM CDT Sat Apr 13 2019

...THE TORNADO WARNING FOR CENTRAL UNION COUNTY WILL EXPIRE AT 1100
PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Mississippi.

LAT...LON 3450 8878 3449 8879 3446 8879 3439 8881
      3439 8882 3436 8885 3436 8893 3438 8893
      3438 8901 3439 8906 3459 8907 3459 8875
TIME...MOT...LOC 0351Z 185DEG 38KT 3455 8893 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 13, 9:03 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 13, 9:03 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
903 PM CDT Sat Apr 13 2019

.UPDATE...

Currently, a warm front still remains situated just to our south.
Low level instability is nearly non-existent across much of the
area, as the warm front has taken longer than expected to reach
our forecast area. The main story in the short term has been
rain. In fact, rain has been ongoing across the western half of
the area for several hours. Many locations along and west of the
Mississippi River have received 1.5 to 3 inches of rainfall, with
another 1 to 2 expected before the cold front swings through
later. Minor flooding is ongoing across northwest Mississippi,
and we expect to see a few more reports before rain comes to an
end. A few areal flood warnings are in effect to address the areas
that have been hardest hit.

The latest surface analysis depicts a double barrel low over the
ArkLaTex and ArkLaMiss at this hour. A warm front extends
northeastward into Greenwood and as far north as Amory, MS, with
a trailing cold front through south central Louisiana. A portion
of northeast Mississippi is expected to enter the warm sector with
winds backing to the southeast over the next hour or so. Even
though instability will be low, speed and directional shear will
be plentiful, especially along the warm front. With large looping
hodographs and current radar trends to our south, an isolated
tornado or two will be possible. A tornado watch remains in effect
for 6 counties in northeast Mississippi until 3 AM CDT. The cold
front is expected to push east of the area around 3AM bringing an
end to the severe threat. Lingering showers are expected behind
the front as the main trough swings across the area through
tomorrow afternoon.

Made a few adjustments to POPs after 09Z and also updated
temperatures to reflect current conditions. The rest of the
forecast is in good shape.

AC3

&&

.PREV DISCUSSION... /issued 628 PM CDT Sat Apr 13 2019/

UPDATE...
Updated for 00Z Aviation Forecast Discussion below.

PREV DISCUSSION... /issued 311 PM CDT Sat Apr 13 2019/

DISCUSSION...19Z Surface analysis places a surface low just
southwest of Shreveport, Louisiana with a warm front extending
east towards Laurel, Mississippi. Meanwhile, overcast conditions
have persisted into the afternoon with temperatures as of 2 PM
CDT in the middle 50s to around 60 degrees at most locations.

Regional WSR-88D radar trends thus far have shown rain showers
across the Mid-South with an occasional elevated thunderstorm
over North Mississippi as the area has remained well north of a
warm front. Short term models including Convective Allowing Model
solutions (CAMs) indicate the warm front should begin to surge
north late this afternoon into early evening perhaps as far as the
Tennessee/Mississippi state line or slightly north.

Recent radar trends over Louisiana and Southern Arkansas are
already starting to show signs of a strongly forced line
developing. The CAM solutions are generally on track or perhaps
about an hour slower than what is occurring. This should bring
stronger convective activity into the forecast area beginning
5-7 PM CDT over east Arkansas (south of I-40), and across north
Mississippi this evening. Damaging winds continues to be the
predominant severe thunderstorm threat with a potential for
perhaps a tornado or two embedded within bowing segments.
Localized heavy rainfall will also be possible this evening. Will
continue the Wind Advisory for the aforementioned area as
surface/boundary layer winds are expected to remain strong as the
surface low and its tight pressure gradient move across the Mid-
South tonight.

Showers and thunderstorms are expected to gradually diminish to
rain showers as the surface low pushes away from the region.
Cooler and drier air is expected to filter in behind this low with
temperatures Sunday night into Monday morning dropping back into
to the upper 30s to around 40 degrees. This may result in the
development of patchy frost across portions of West Tennessee and
North Mississippi. Rain free conditions are expected to persist
into Tuesday across the Mid-South with temperatures in the 60s to
lower 70s on Monday recovering to the middle 70s by Tuesday.

Long term models continue to suggest a return of showers and
thunderstorms for Wednesday into Thursday with a chance for strong
to perhaps severe thunderstorms late Wednesday into Thursday. This
will continue to be monitored and subsequent threats addressed as
this timeframe draws closer. Stay tuned...

CJC

&&

.AVIATION...
00Z TAFs

Combination of strong gradient winds, strong southerly low level
jet, and numerous TSRA to prevail this evening. Latest NAMNest
and other convection-allowing models show back edge of strongly-
forced TSRA should be east of MEM at 05Z-06Z. Surface winds are a
challenge after that, with low pressure depicted by the NAMNest
near NQA, and southerly winds at MEM. If the surface low ends up
at OLV, MEM will instead see NE winds. For the TAFs, have blended
HRRR, NAMNest and ARW with respect to surface low position.

Much calmer conditions on Sunday, with MVFR gradually transitioning
to VFR during the day.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 10 PM CDT this evening for Crittenden-Cross-
     Lee AR-Phillips-St. Francis.

MO...None.
MS...Wind Advisory until 1 AM CDT Sunday for Benton MS-Calhoun-
     Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-Marshall-
     Monroe-Panola-Pontotoc-Prentiss-Quitman-Tallahatchie-Tate-
     Tippah-Tunica-Union-Yalobusha.

TN...Wind Advisory until 1 AM CDT Sunday for Fayette-Shelby-Tipton.

&&
Hazardous weather outlook, Apr 13, 3:21 PM CDT, 7 hours before
Hazardous Weather Outlook
National Weather Service Memphis TN
321 PM CDT Sat Apr 13 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-142230-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
321 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There is an enhanced risk of severe thunderstorms south of a line
from Clarksdale, Mississippi to Tupelo, Mississippi, and a slight
risk of severe thunderstorms south of a line from Forrest City
Arkansas to McKenzie, Tennessee tonight into early Sunday morning.

Damaging winds and a few tornadoes are the main threats. Large
hail is a secondary threat. Rainfall amounts of up to 3 inches
could result in localized flash flooding.

A Wind Advisory is in effect across east-central Arkansas,
southwest Tennessee and North Mississippi late this afternoon into
this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Patchy frost is possible late Sunday night into Monday morning.

A few strong to severe storms are possible Wednesday night into
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

In the hours before

Special weather statement, Apr 13, 5:53 PM CDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Memphis TN
553 PM CDT Sat Apr 13 2019

MSZ007-008-010-011-132330-
Tunica MS-Coahoma MS-Tate MS-Quitman MS-
553 PM CDT Sat Apr 13 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 630 PM CDT
FOR...

Tunica County in northwestern Mississippi...
Northeastern Coahoma County in northwestern Mississippi...
Western Tate County in northwestern Mississippi...
Northwestern Quitman County in northwestern Mississippi...

At 553 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Jonestown, or 12 miles northeast of Clarksdale,
moving northeast at 55 mph.

People in Tunica...northeastern Coahoma...western Tate and
northwestern Quitman Counties should monitor this storm closely.

LAT...LON 3443 9057 3450 9059 3454 9054 3470 9055
      3463 9054 3468 9046 3471 9055 3477 9054
      3477 9050 3472 9051 3472 9050 3474 9045
      3477 9046 3476 9020 3472 9020 3476 9013
      3472 9006 3422 9039 3431 9062
TIME...MOT...LOC 2253Z 205DEG 49KT 3437 9049

JOHNSON
Local storm report, Apr 13, 7:49 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       SENATOBIA               34.62N  89.97W
04/13/2019  E2.00 INCH       TATE               MS   FIRE DEPT/RESCUE

            REPORTS OF WIDESPREAD STREET AND LOW LYING FLOODING
            ACROSS THE COUNTY AND ESPECIALLY IN SENATOBIA.

&&
Local storm report, Apr 13, 7:53 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
753 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLOOD            SENATOBIA               34.62N  89.97W
04/13/2019                   TATE               MS   FIRE DEPT/RESCUE

            REPORTS OF WIDESPREAD STREET AND LOW LYING FLOODING
            ACROSS THE COUNTY AND ESPECIALLY IN SENATOBIA.

&&

CORRECTED EVENT
Special weather statement, Apr 13, 8:38 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Memphis TN
838 PM CDT Sat Apr 13 2019

MSZ020>022-140200-
Tallahatchie MS-Calhoun MS-Yalobusha MS-
838 PM CDT Sat Apr 13 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 900 PM CDT
FOR...

Northeastern Tallahatchie County in northwestern Mississippi...
Western Calhoun County in northeastern Mississippi...
Yalobusha County in northwestern Mississippi...

At 836 PM CDT...strong thunderstorms producing winds to 45 mph were
located near Coffeeville, or 11 miles southeast of George Payne
State Park, moving north at 30 mph.

With saturated soils, trees may be downed with 40 to 55 mph winds.

Very heavy rain will occur with these thunderstorms.

People in northeastern Tallahatchie...western Calhoun and Yalobusha
Counties should monitor this storm closely.

LAT...LON 3387 8951 3387 8977 3390 8977 3390 8992
      3382 8993 3382 8998 3381 8998 3381 9005
      3415 8996 3415 8930 3372 8944 3372 8951
TIME...MOT...LOC 0136Z 185DEG 25KT 3401 8976
Special weather statement, Apr 13, 9:09 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Memphis TN
909 PM CDT Sat Apr 13 2019

MSZ022-023-140245-
Calhoun MS-Chickasaw MS-
909 PM CDT Sat Apr 13 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 PM CDT
FOR...

Southern Calhoun County in northeastern Mississippi...
Southwestern Chickasaw County in northeastern Mississippi...

At 908 PM CDT...a strong thunderstorm producing winds to 45 mph was
located near Bellefontaine, or 17 miles west of Montpelier, moving
north at 40 mph.

Very heavy rain will occur with this thunderstorm. Due to saturated
soils, downed trees are possible with 45 mph winds.

People in southern Calhoun and southwestern Chickasaw Counties should
monitor this storm closely.

LAT...LON 3400 8948 3401 8915 3374 8914 3374 8919
      3372 8919 3372 8939
TIME...MOT...LOC 0208Z 170DEG 34KT 3371 8926
Special weather statement, Apr 13, 10:09 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Memphis TN
1009 PM CDT Sat Apr 13 2019

MSZ014>016-023-140345-
Pontotoc MS-Union MS-Lee MS-Chickasaw MS-
1009 PM CDT Sat Apr 13 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 PM CDT
FOR...

Pontotoc County in northeastern Mississippi...
Southeastern Union County in northeastern Mississippi...
Southwestern Lee County in northeastern Mississippi...
Central Chickasaw County in northeastern Mississippi...

At 1008 PM CDT...strong thunderstorms were producing winds to 45 mph
was located along a line extending from near Pontotoc to near
Pyland. Movement was north at 35 mph.

Very heavy rain will occur with these thunderstorms.

People in Pontotoc...southeastern Union...southwestern Lee and
central Chickasaw Counties should monitor this storm closely.

LAT...LON 3450 8880 3391 8882 3376 8911 3432 8913
TIME...MOT...LOC 0308Z 202DEG 28KT 3431 8897 3386 8906

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:48 PM CDTAreal Flood WarningMEGDeSoto4 hr
Apr 13, 8:38 PM CDTSpecial Weather StatementMEGYalobusha22 min
Apr 13, 9:09 PM CDTSpecial Weather StatementMEGCalhoun36 min
Apr 13, 9:16 PM CDTAreal Flood AdvisoryMEGCoahoma, Quitman3 hr
Apr 13, 9:30 PM CDTTornado Warning Tornado observedMEGChickasaw27 min
Apr 13, 10:09 PM CDTSpecial Weather StatementMEGChickasaw, Pontotoc36 min
Apr 13, 10:26 PM CDTRiver Flood WarningMEGTate, Tunica29 hr
Apr 13, 10:47 PM CDTSevere Thunderstorm WarningMEGMonroe43 min
Apr 13, 10:52 PM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Union4 hr
Apr 13, 11:02 PM CDTSpecial Weather StatementMEGUnion28 min
Apr 13, 11:06 PM CDTTornado WarningMEGItawamba, Monroe39 min
Apr 13, 11:25 PM CDTSpecial Weather StatementMEGLee, Prentiss50 min
Apr 13, 11:32 PM CDTFlash Flood WarningMEGMonroe3 hr
Apr 13, 11:40 PM CDTTornado Warning Tornado observedConsiderable damage threatMEGItawamba, Tishomingo24 min
Apr 13, 11:48 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe42 min
Apr 14, 12:31 AM CDTSpecial Weather StatementMEGMonroe44 min
Apr 14, 12:06 PM CDTRiver Flood AdvisoryMEGCoahoma, Tunica13 days
Apr 14, 2:25 PM CDTRiver Flood WarningMEGLafayette, Marshall, Union22 hr

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.